# SDR USAA2013082600016

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 26,049 hours, 11,419 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A BRIEF "DOOR L EMER EXIT" ECAM MESSAGE.  PASSENGER NEAR LT OVERWING EMERGENCY EXIT STATED THE WHITE "ARM" LIGHT CAME ON BRIEFLY ABOUT THE SAME TIME.  THE EXIT LOWER PANEL IS LOOSE.  MX SECURED LT EMERGENCY DOOR HANDLE COVER.  OPS NORMAL.  ALSO, RESECURED LOWER PANEL (EMERGENCY EXIT LIGHT POWER SUPPLY COVER). OPS NORMAL.
